Concentrated, nearly monotonic,epiperimetric measures in euclidean space

Thierry De Pauw Universit´e catholique de Louvain

Differential Geometry mathscidoc:1609.10032

Journal of Differential Geometry, 77, (1), 77-134, 2007
We characterize H¨older continuously differentiable m dimensional submanifolds of Euclidean space among m rectifiable sets S in terms of growth conditions on the m density ratios of the Hausdorff measure Hm S.
No keywords uploaded!
[ Download ] [ 2016-09-08 20:36:44 uploaded by admin ] [ 425 downloads ] [ 0 comments ]
@inproceedings{thierry2007concentrated,,
  title={CONCENTRATED, NEARLY MONOTONIC,EPIPERIMETRIC MEASURES IN EUCLIDEAN SPACE},
  author={Thierry De Pauw},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908203644382464689},
  booktitle={Journal of Differential Geometry},
  volume={77},
  number={1},
  pages={77-134},
  year={2007},
}
Thierry De Pauw. CONCENTRATED, NEARLY MONOTONIC,EPIPERIMETRIC MEASURES IN EUCLIDEAN SPACE. 2007. Vol. 77. In Journal of Differential Geometry. pp.77-134. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908203644382464689.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved